MAUDE Adverse Event Report: SIEMENS HEALTHINEERS ACUSON SC2000; ULTRASOUND DEVICE

SIEMENS HEALTHINEERS ACUSON SC2000; ULTRASOUND DEVICE
Model Number 10433816
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
This report is being submitted following a retrospective review performed by siemens ultrasound.In this case: customer complaining of system lockup during procedure at approximately 1300 on (b)(6) 2023.No serious or minor injuries were reported.The procedure was delayed and system had to be switched out for another unit to continue procedure.Logs were escalated to rsc/hsc.C: drive indicated full.
 
Additional Manufacturer Narrative
This report is being submitted following a retrospective review performed by siemens ultrasound.Investigation was completed and it was found that: logs showed disk corruption due to bad power downs.Software reload corrected issue.Reference: (b)(4).

Brand Name
ACUSON SC2000
Common Device Name
ULTRASOUND DEVICE
Manufacturer (Section D)
SIEMENS HEALTHINEERS
22010 south east 51st street
issaquah WA 98029
Manufacturer (Section G)
SIEMENS HEALTHINEERS
22010 south east 51st street
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 south east 51st street
issaquah, WA 98029
MDR Report Key21292268
Report Number3023245-2025-00018
Device Sequence Number9208024
Product Code IYN
UDI-Device Identifier04056869002804
UDI-Public(01)04056869002804
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number10433816
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown